advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Denver, Colorado, USA:

I was giving my mother an insulin shot when I pushed a tiny bit of insulin out of the needle and some insulin landed in her eye. I washed it out with eye drops right away but am wondering if that can hurt your eye.

Answer:

Insulin will not damage the eye; it's at physiologic pH. It might sting a little, but there is zero chance of permanent damage.

PC

DTQ-20070725073917
Original posting 25 Jul 2007
Posted to Other and Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.